Подписаться
Tomasz Luczak
Tomasz Luczak
Подтвержден адрес электронной почты в домене amu.edu.pl - Главная страница
Название
Процитировано
Процитировано
Год
Random graphs
S Janson, A Rucinski, T Luczak
John Wiley & Sons, 2011
37632011
The birth of the giant component
S Janson, DE Knuth, T Łuczak, B Pittel
Random Structures & Algorithms 4 (3), 233-358, 1993
4951993
Edge weights and vertex colours
M Karoński, T Łuczak, A Thomason
Journal of Combinatorial Theory, Series B 91 (1), 151-157, 2004
3782004
The chromatic number of random graphs
T Łuczak
Combinatorica 11 (1), 45-54, 1991
289*1991
Component behavior near the critical point of the random graph process
T Łuczak
Random Structures & Algorithms 1 (3), 287-310, 1990
2691990
Unmodulated spin chains as universal quantum wires
A Wójcik, T Łuczak, P Kurzyński, A Grudka, T Gdala, M Bednarska
Physical Review A 72 (3), 034303, 2005
2622005
Bootstrap percolation on the random graph
S Janson, T Łuczak, T Turova, T Vallier
The Annals of Applied Probability 22 (5), 1989-2047, 2012
1952012
The structure of a random graph at the point of the phase transition
T Łuczak, B Pittel, JC Wierman
Transactions of the American Mathematical Society 341 (2), 721-748, 1994
1651994
An exponential bound for the probability of nonexistence of a specified subgraph in a random graph
S Janson, T Luczak, A Rucinski
Institute for Mathematics and its Applications (USA), 1988
1641988
Size and connectivity of the k-core of a random graph
T Łuczak
Discrete Mathematics 91 (1), 61-68, 1991
1541991
Sparse random graphs with a given degree sequence
T Luczak
Proceedings of the Symposium on Random Graphs, Poznan, 165-182, 1989
1511989
OnK 4-free subgraphs of random graphs
Y Kohayakawa, T Łuczak, V Rödl
Combinatorica 17 (2), 173-213, 1997
1491997
r (cn, cn, cn)⩽(4+ o (1)) n
T Łuczak
Journal of Combinatorial Theory, Series B 75 (2), 174-187, 1999
1361999
A suboptimal lossy data compression based on approximate pattern matching
T Luczak, W Szpankowski
IEEE transactions on Information Theory 43 (5), 1439-1451, 1997
1341997
Arithmetic progressions of length three in subsets of a random set
Y Kohayakawa, T Łuczak, V Rödl
Acta Arithmetica 75 (2), 133-163, 1996
1151996
The induced size-Ramsey number of cycles
PE Haxell, Y Kohayakawa, T Łuczak
Combinatorics, Probability and Computing 4 (3), 217-239, 1995
1001995
Stochastic structure and nonlinear dynamics of food webs: qualitative stability in a Lotka-Volterra cascade model
JE Cohen, T Łuczak, CM Newman, ZM Zhou
Proceedings of the Royal Society of London. B. Biological Sciences 240 (1299 …, 1990
1001990
On the independence and chromatic numbers of random regular graphs
AM Frieze, T Łuczak
Journal of Combinatorial Theory, Series B 54 (1), 123-132, 1992
961992
Quasiperiodic dynamics of a quantum walk on the line
A Wójcik, T Łuczak, P Kurzyński, A Grudka, M Bednarska
Physical review letters 93 (18), 180601, 2004
922004
The phase transition in a random hypergraph
M Karoński, T Łuczak
Journal of Computational and Applied Mathematics 142 (1), 125-135, 2002
922002
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20